# SDR GTIA040383

- Difficulty date: March 26, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN RBL 55, SUBFLOOR WEB FROM STA 1136 TO 1212 IS CORRODED.  FOUND STATION 1150, 1185, AND 1205 TO BE OUT OF LIMITS.  FABRICATED TWO SECTION CUSP WEBS.  INSTALLED CUSP WEB STATION 1098-1250.  (M)
